# SDR AALA2019120219004

- Difficulty date: November 30, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 74,880 hours, 9,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT EMERGENCY SIGN L3 DOOR AFT WAS BROKEN. MAINTENANCE REPLACED DOOR SIGN LIGHT ASSEMBLY PER AMM 33-51-01.
